# SDR V0XR20130812J0197

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK CORRODED AT BS 670 TO 708 AND BS 863 TO 969.  REMOVED CORROSION AND TREATED IAW REO 670-53-00-013, REV F, DATED 04 AUG 2012.
